# SDR UALA2012022901260

- Difficulty date: February 29, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 49,328 hours, 13,224 cycles
- Engine: Pwa PW4056
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT: NR 1 ENGINE NO LIGHT OFF. START OK SECOND ATTEMPT WITH START SWITCH IN BOTH.  MEL COMPLIED WITH BY FLIGHT CREW.  REPLACED NR 1 IGNITER PLUG.  RAN MOTOR OPS NORMAL.
